# SDR DALA13029163216

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON UPPER SHEET METAL LOCATED BETWEEN FR 24A AND FR 28, S39-41R IN FWD CARGO COMPARTMENT.  MEASURES L=1.5"  W=0.300", D=0.002 APPROX.  MAJOR DIMENSION.  REPLACED UPPER SHEET METAL LOCATED BETWEEN FR 24A AND FR 28, STR 39R AND STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53230315.
